Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Rash
    avatar
    vburn1 posted:
    Im going on my 2nd week of treatment and a terrible rash came up yesterday on my private area. It burns like fire. I have been putting diaper rash ointment on it. Is there something else I can do to help it ease the pain and discomfort? Im always dizzy and tired, Ive also been crying a lot. I have a 4 yr old son that is extremely hyper with NO help from the dad. To make matters worse my mother calls me everyday going off the handle on me, knowing Im sick. I feel bad but instead of arguing I just hang the phone up on her. Its really sad but Ive thought about turning my cell phone OFF so I can deal with my treatments. I don't think she realizes just how bad it is. Thanks so much
    Reply
     
    avatar
    oldtiff47 responded:
    CALL YOUR MD RIGHT NOW AND READ THIS TO THEM? HIS NURSE HIS PA? CALL NOW PLEASE.
    WHEN WERE YOUR LAST LABS?

    PLEASE CALL ...

    TIFF
    DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!
     
    avatar
    vburn1 replied to oldtiff47's response:
    My last labs was about a month ago. Im suppose to go to my Dr this Friday at 2:15. I have to keep putting diaper ointment on about every hr. It hurts to have clothes on. It does feel better as long as I keep ointment on it but I cant go with out it. I have court tomorrow with my sons father. Im waiting on him to call me bk. ThX
     
    avatar
    oldtiff47 replied to vburn1's response:
    YOUR WAITING ON MD TO CALL BACK??? TELL HIM ALL YOU POSTED HERE. SO YOU HAVE HAD NO LABS SINCE STARTING TX. I WOULD SAY YOUR GOOD COUNTS ARE WAY DOWN. ALSO ASK FOR ANT'D. INTERFERON PLAYS WITH BRAIN. I EVEN KNOW MD'S WHO WILL NOT TX IF NOT ON ANTID'S. IT IS NOT SIGN OF WEAKNESS IT IS THE MEDS.

    TIFF
    DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!
     
    avatar
    deniseward responded:
    I know what you are going through. The rash is a result of the Incivek. It does go away once you stop the incivek (12 weeks). The only thing that helped was keeping the rash covered with whatever ointment works for you. You might also discover pain the anal area - again it will cease once you stop the incivek - use hemoroid wipes. I am pretty sure your blood counts are very low which will explain the dizziness and tiredness. Patience is absolutely a rariety while on treatment. if your mother doesn't understand than you probably need to limit your communication with her until you are finished treatment. Also, your dr. should have put you on an anti'd before you started. Insist that he give you something -- it is almost impossible to go through treatment without it. Depression and lack of patience is a side effect and not a sign of weakness. You need to make sure the doctor/his staff is available to you any time while on treatment. If not, you may want to think about finding a dr who is very familiar with Hep C treatment and is there for you whenever you need him. Good Luck and believe me it gets a little easier. I have been on treatment since Jan. 2013 and have about 8 weeks left. This is my 3rd time with treatment and this has definitely been the hardest round.


    Helpful Tips

    Knowing your vitamins
    As many of you have heard pro-biotics are extremely important to good intestinal health. As is Zinc. I think that it is really important to ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.